# SDR A6WA201040140

- Difficulty date: January 8, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 23,916 hours, 22,850 cycles
- Engine: Ge CF343B1
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE DOOR CRACKED TOP CENTER AS MARKED.  REPAIRED 3 EA CRACKS IAW REO 601R-49-11-070.
